MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Implant Pain (4561); Medical device site infection (4845)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent a unilateral explanation of a proact device in (b)(6) 2026.The patient's right balloon was explanted at the scrotum in a supine position.Local anesthetic was given prior to incision.A centimeter incision was made at the scrotal skin where the device port was located.The incision was wiped with culture swabs for further analysis.The device was aspirated with 4cc of fluid, deflated, and explanted.The device remained intact when removed.The balloon was tested on the back table using a 23g hypo needle and a syringe filled with the aspirated mixture.There was no leakage or known perforation.The patient complained about pain around the scrotal area.No erythema.Infection was discovered at time of incision.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer Contact
1840 berkshire lane n
plymouth, MN 55441
7636949880
MDR Report Key25201448
Report Number3003477176-2026-00007
Device Sequence Number15976691
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public00180668000380
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale